# SDR DALA2015060903678

- Difficulty date: June 7, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 62,718 hours, 45,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 579-598
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB BETWEEN X=-54 TO X=-60, BS 579- 598.   THE CUSP WEB WAS REPAIRED IAW SRM 53-05, FIG 131A-13, 51-30-5, AND 51-10-3 PARR 14 , 21.   UT WAS  ACCOMPLISHED IAW NDT SPM 04-00-07, PARR 5, FIG 3, SHT 1, 2.  AND FOUND OUT OF LIMITS IAW ER/A 511165-14 REV C.
